# SDR CALA2011070700463

- Difficulty date: July 6, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N38268
- Make and model: Boeing 737824
- Aircraft serial: 31587
- Aircraft time: 34,160 hours, 10,671 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11202
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, RT SIDEWALL,STA 480 & S-8R.  FRAME APPEARS TO BE CRACKED AT I/B FASTENER WHERE PSU BRACKET ASSEMBLY ATTACHES TO FRAME (MARKED).  REPAIRED CRACKED FRAME PER EA5310-04716 REV C OP02.
